Epilepsy Community
Any ideas
About This Community:

This patient support community is for discussions relating to epilepsy, safety, school issues, and transportation issues.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Any ideas

My 13 year old daughter has had a load of issues since 3 months- Right after her pertussis vaccine-  Currently she is on Zarontin and has possible narcolepsy-on provigil-  Lately her gait seems to be getting worse- It almost looks "cerebral palseyish"-that is the best description- I have seen a multitude of doctors with no answers- Any ideas?  The gait is getting worse!!
Post a Comment
To
MedHelp Health Answers
Recent Activity
1780921_tn?1416842066
Blank
flipper336 "In the end, it's not the y... Comment
Mar 28
1780921_tn?1416842066
Blank
flipper336 commented on flipper336's status
Mar 28
Avatar_f_tn
Blank
Oh What Now?
Mar 22 by teddybears4ever2
Top Neurology Answerers
293157_tn?1285877039
Blank
Wobbly
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_f_tn
Blank
teddybears4ever2
Minneapolis, MN
Avatar_f_tn
Blank
grungema3
london, United Kingdom
Epilepsy Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
Top Neurology Answerers
293157_tn?1285877039
Blank
Wobbly
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ
Avatar_f_tn
Blank
teddybears4ever2
Minneapolis, MN
Avatar_f_tn
Blank
grungema3
london, United Kingdom